Search Results

Filter
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Periodical

Einheitentheorie in rationalen hyperkomplexen Systemen.

  • Source: Journal für die reine und angewandte Mathematik; July 1936, Vol. 1936 Issue: 175 p246-251, 6p

Record details

×
Periodical

Zur algebraischen Theorie der Funktionenkörper mehrerer Variabler.

  • Source: Journal für die reine und angewandte Mathematik; July 1936, Vol. 1936 Issue: 175 p1-5, 5p

Record details

×
Periodical

Über die Darstellungen endlicher Gruppen.

  • Source: Journal für die reine und angewandte Mathematik; January 1936, Vol. 1936 Issue: 174 p188-188, 1p

Record details

×